# SDR 97ZZZM456

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 LEFT SIDE FLOOR SUPPORT BEAM HAS CORROSION WHERE BOTH FORWARD AIRSTAIR RAILS ATTACH.  NEEDS TO BE CLEANED AND MEASURED FOR DEPTH.  REPAIR OR REPAINT AS NECESSARY (ONLY ONE SIGNIFICANT SPOT W/A DEPTH MAX AT .029 INCH).  REPAIRED IAW FAX DJR/RJ1197-96.
